Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 37, NWS Amarillo, TX

April 21, 20174 counties in Texas; Beaver County, Oklahoma

NWS Amarillo, TX issued this severe thunderstorm warning at Apr 21, 2017, 5:07 AM CDT for 4 counties in Texas; Beaver County, Oklahoma. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 21, 2017, 5:07 AM CDT (10:07 UTC)
Expired
Apr 21, 2017, 6:00 AM CDT
In force
53 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Beaver County, OK, Hemphill County, TX, Lipscomb County, TX, Ochiltree County, TX, Roberts County, TX

The radar

The Amarillo radar (KAMA), 159 km from the middle of the area, began a volume at 10:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 21, 5:25 AM CDTHAIL 16 Ne Wolf Creek Park, TXLATE REPORT...MULTIPLE WAVES OF HAIL PASSED OVER WOLF CREEK PARK WITH HEAVY RAINFALL REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 21, 4:20 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 10.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2017-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2017-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2129 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

182 
WUUS54 KAMA 211007
SVRAMA
OKC007-TXC211-295-357-393-211100-
/O.NEW.KAMA.SV.W.0037.170421T1007Z-170421T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
507 AM CDT FRI APR 21 2017

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  South central Beaver County in the Panhandle of Oklahoma...
  Western Lipscomb County in the Panhandle of Texas...
  Northeastern Roberts County in the Panhandle of Texas...
  Northwestern Hemphill County in the Panhandle of Texas...
  Eastern Ochiltree County in the Panhandle of Texas...

* Until 600 AM CDT

* At 507 AM CDT, severe thunderstorms were located along a line
  extending from 4 miles southeast of Perryton to 12 miles south of
  Wolf Creek Park, moving northeast at 25 mph.

  HAZARD...Ping pong ball size hail. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles. 

* Locations impacted include...
  Perryton, Lipscomb, Booker, Darrouzett, Wolf Creek Park, Elmwood
  and Glazier.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Amarillo.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3672 10038 3598 10013 3597 10060 3596 10079
      3639 10084
TIME...MOT...LOC 1007Z 246DEG 24KT 3635 10075 3603 10066 

HAIL...1.50IN
WIND...<50MPH
 
$$

14
2 follow-up statements
582 
WWUS54 KAMA 211014
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
514 AM CDT FRI APR 21 2017

OKC007-TXC211-295-357-393-211100-
/O.CON.KAMA.SV.W.0037.000000T0000Z-170421T1100Z/
Beaver OK-Lipscomb TX-Roberts TX-Hemphill TX-Ochiltree TX-
514 AM CDT FRI APR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR SOUTH CENTRAL BEAVER...WESTERN LIPSCOMB...NORTHEASTERN ROBERTS...
NORTHWESTERN HEMPHILL AND EASTERN OCHILTREE COUNTIES...

At 514 AM CDT, severe thunderstorms were located along a line
extending from 4 miles southeast of Perryton to 12 miles south of
Wolf Creek Park, moving northeast at 30 mph.

HAZARD...Golf ball size hail. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles. 

Locations impacted include...
Perryton, Lipscomb, Booker, Darrouzett, Wolf Creek Park, Elmwood and
Glazier.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Amarillo.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3672 10038 3598 10013 3597 10060 3596 10079
      3639 10084
TIME...MOT...LOC 1014Z 246DEG 24KT 3636 10072 3604 10063 

HAIL...1.75IN
WIND...<50MPH
 
$$

14
531 
WWUS54 KAMA 211045
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
545 AM CDT FRI APR 21 2017

TXC393-211054-
/O.CAN.KAMA.SV.W.0037.000000T0000Z-170421T1100Z/
Roberts TX-
545 AM CDT FRI APR 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROBERTS COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until noon CDT for the
Panhandle of Oklahoma...and the Panhandle of Texas.

LAT...LON 3597 10054 3606 10054 3606 10057 3648 10058
      3672 10038 3598 10013
TIME...MOT...LOC 1044Z 246DEG 24KT 3644 10049 3612 10040 

$$

OKC007-TXC211-295-357-211100-
/O.CON.KAMA.SV.W.0037.000000T0000Z-170421T1100Z/
Beaver OK-Lipscomb TX-Hemphill TX-Ochiltree TX-
545 AM CDT FRI APR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR SOUTH CENTRAL BEAVER...WESTERN LIPSCOMB...NORTHWESTERN HEMPHILL
AND EASTERN OCHILTREE COUNTIES...

At 544 AM CDT, severe thunderstorms were located along a line
extending from near Booker to 10 miles southwest of Lipscomb, moving
northeast at 30 mph.

HAZARD...Half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Lipscomb, Booker, Darrouzett and Glazier. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Amarillo.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3597 10054 3606 10054 3606 10057 3648 10058
      3672 10038 3598 10013
TIME...MOT...LOC 1044Z 246DEG 24KT 3644 10049 3612 10040 

HAIL...1.25IN
WIND...<50MPH
 
$$

14

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 1:55 AM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, Apr 21, 1:55 AM CDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
155 AM CDT Fri Apr 21 2017

.SHORT TERM...Today through Sunday Night...

Main focus in the near term remains the severe weather potential
across the Panhandles overnight into the better part of the
daylight hours. We are currently under a lull in convective
activity as the frontal boundary was a little too far south for
developing convection to sustain itself as it moved into the
southern and eastern Texas Panhandles. Convection in this area has
since moved into northern Texas and well into western Oklahoma.

Our focus now turns to the potential development, depicted in short-
range models, over the eastern New Mexico Plains around the 8Z to 9Z
hour. The combination of orographic lift from east to east-southeast
surface flow, and a shortwave embedded in the longwave trough axis
currently located over north-central New Mexico via water vapor
imagery. Forecast models show development to start in the Mosquero
to Tucumcari area before moving eastward into the western
Panhandles. While we are still fairly capped at the surface across
the Panhandles, the convection is expected to be elevated as it
moves into the area. This will limit severe wind potential, and keep
the severe threat limited to hail up to the size of half dollars as
has been mentioned over the past few days. Forecast soundings show
MUCAPE ranging from 500-1500 J/kg within the elevated mix layer
throughout the overnight hours and maximizing near the 12Z hour.
Wind shear in this elevated unstable layer are mainly speed shear
with very little turning with height. This will likely cause any
initial discrete storms to shift to a more linear mode with time and
eastward progression. By sunrise, we will likely be looking at a
line of convection moving across the northern and central zones
(possibly reaching as far south as Amarillo). Once the initial line
moves into western Oklahoma by 15Z at the latest, we could be
looking at a round of fairly disorganized convection into the early
afternoon while also seeing convection clearing the southwest. Some
CAMs have trended towards a secondary round of discrete storms as
our next cold front starts to move southwards. There is some doubt
with this rounds as the initiation areas will have been worked over
fairly well by earlier convection.

As mentioned above, we will see our next cold front impact the
Panhandles this evening. While there is a small chance for a re-
ignition of convection, the primary impact of the cold front will be
in the form of brief but strong post frontal winds. The area likely
to see these stronger winds will be across the western and
southwestern Texas Panhandle. The orientation of the front will be
favorable for a barrier jet to help push the cold front much faster
than forecast. This could result in brief wind speeds in the 30 to 35
mph with gusts to near 50 mph. These would be short lived and we
will likely see the strong winds/wind gusts diminish within an hour
or two of the frontal passage. These strong overnight winds and
cloudy skies will prevent frost conditions across the northwest
tonight into Saturday morning.

Saturday will be fairly cool with high temperatures in the upper 50s
to lower 60s as skies clear throughout the day. Winds will also be
on the decrease throughout the day before dropping below 10 mph
overnight. A late season frost is expected Saturday night into
Sunday morning due to light winds, clear skies, and temperatures
dropping into the 33 to 36 degree range across the northern and
central zones. This will give us a cool start Sunday morning before
we see temperatures quickly rebound into the upper 60s to mid 70s.

&&

.LONG TERM...Monday through Thursday night...
Progressive westerly flow aloft as high pressure begins to become
suppressed by low amplitude longwave trough to the north. As a
disturbance moves through upstream over the Pacific Northwest on
Wednesday the trough will begin to deepen to the west of the
Panhandles allowing for southwest flow to return to the area.
Ahead of the disturbance ample moisture along the frontal boundary
to the north will possibly clip the northern Panhandles as early
as Tuesday night.

As the trough begins to deepen to the west, increased moisture
advection is expected over the forecast area, thusly slight chance
pops will continue mainly for the northern areas of the
Panhandles through Wednesday.

By Thursday models diverge a bit with various solutions. The GFS
has a closed low centered over the four corners region with strong
southerly flow over the region, which will also provide a better
chance for showers/storms Thursday evening. The GFS has this
system slowly progressing eastward through the weekend, allowing
for lingering showers/storms to continue.

ECMWF solution is much quicker and has the disturbance moving
through as a shortwave on Wednesday night, with a dry westerly
flow behind it, shutting down the chances for precipitation by
Thursday.

So right now there is some uncertainty in the extended, but it
does look like there is at least a slight chance that we could see
some showers/storms return to the area mid next week.

Overall, temperatures will still be above normal, mid 70s to mid
80s for the extended. Winds will be standard ranging from 10-20mph
on most days.

Weber

&&

.AVIATION...06Z TAF Cycle

VFR conditions will quickly become MVFR to IFR and LIFR at all
three TAF sites after 07Z to 09Z Friday. Showers and thunderstorms
will increase and impact the three TAF sites mainly between 08Z
and 17Z to 18Z Friday. VFR conditions are expected to briefly
return at the Amarillo and Dalhart TAF sites after 16Z to 20Z
Friday, however MVFR ceilings are expected again after 02Z to 04Z
Saturday. MVFR ceilings are expected at the Guymon TAF site after
19Z Friday to 06Z Saturday. East and southeast winds 5 to 15 knots
will shift to the northwest and north and increase to 20 to 30
knots with gusts to around 35 knots after a cold front moves
through between 16Z and 20Z Friday.

Schneider

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                72  40  60  37  69 /  20   5   0   0   0
Beaver OK                  54  39  60  35  71 /  70  20   0   0   0
Boise City OK              61  37  57  35  72 /  40  10   5   0   0
Borger TX                  68  41  62  40  72 /  30   5   0   0   0
Boys Ranch TX              73  40  62  37  73 /  20   5   0   0   0
Canyon TX                  75  40  61  38  69 /  20   5   0   0   0
Clarendon TX               73  41  62  37  67 /  20   5   0   0   0
Dalhart TX                 68  38  60  36  73 /  20   5   0   0   0
Guymon OK                  57  38  59  37  73 /  60  10   5   0   0
Hereford TX                77  40  62  38  71 /  10   5   0   0   0
Lipscomb TX                58  40  60  37  69 /  60  10   0   0   0
Pampa TX                   67  39  59  37  68 /  40  10   0   0   0
Shamrock TX                69  43  62  39  69 /  40  10   0   0   0
Wellington TX              74  44  64  40  69 /  30  10   0   0   0

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

14/89/11
Hazardous weather outlook, Apr 21, 2:41 AM CDT, 2 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
241 AM CDT Fri Apr 21 2017

OKZ001>003-TXZ001>020-212100-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
241 AM CDT Fri Apr 21 2017

Severe Thunderstorm Watch until 5AM for southeast Texas Panhandle

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Today and Tonight.

Thunderstorms expected this morning through early Friday
afternoon. Some of these storms could become strong to marginally
severe with the main threat being hail up to the size of
quarters.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Late Saturday night there will be the potential for a late season
frost as temperatures get down around 33 to 36 degrees under
clear skies and light winds across the Oklahoma and northern Texas
Panhandles. Any sensitive vegetation may be susceptible to
damage.

Elevated fire weather conditions may be possible across the
central and western part of the Panhandles Monday and Tuesday due
to breezy winds and low relative humidities.

Showers and thunderstorms possible Tuesday night through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Special weather statement, Apr 21, 4:18 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Amarillo TX
418 AM CDT FRI APR 21 2017

TXZ006-011-211015-
Hartley TX-Oldham TX-
418 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OLDHAM AND
SOUTHEASTERN HARTLEY COUNTIES UNTIL 515 AM CDT...

At 418 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Romero, or 16 miles east of Nara Visa, moving
northeast at 20 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Hartley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A severe thunderstorm watch remains in effect until noon CDT for the
Panhandle of Texas.

LAT...LON 3553 10280 3567 10294 3602 10251 3581 10230
TIME...MOT...LOC 0918Z 229DEG 19KT 3565 10280

Schneider
Special weather statement, Apr 21, 4:19 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Amarillo TX
419 AM CDT FRI APR 21 2017

TXZ003-004-008-009-211015-
Hutchinson TX-Ochiltree TX-Roberts TX-Hansford TX-
419 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUTCHINSON...SOUTHEASTERN
HANSFORD...NORTHWESTERN ROBERTS AND SOUTHWESTERN OCHILTREE COUNTIES
UNTIL 515 AM CDT...

At 419 AM CDT, Doppler radar was tracking a strong thunderstorm over
Sanford, or 9 miles northwest of Borger, moving northeast at 40 mph.

Penny size hail will be possible with this storm.

Locations impacted include...
Borger, Spearman, Stinnett, Sanford and Pringle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A severe thunderstorm watch remains in effect until 500 AM CDT for
the Panhandle of Texas. A severe thunderstorm watch also remains in
effect until noon CDT for the Panhandle of Texas.

LAT...LON 3615 10087 3562 10149 3562 10153 3570 10162
      3579 10162 3633 10112
TIME...MOT...LOC 0919Z 220DEG 34KT 3574 10154

Schneider
Special weather statement, Apr 21, 4:20 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Amarillo TX
420 AM CDT FRI APR 21 2017

OKZ003-TXZ004-005-009-211015-
Beaver OK-Ochiltree TX-Roberts TX-Lipscomb TX-
420 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BEAVER...
NORTHWESTERN LIPSCOMB...NORTHWESTERN ROBERTS AND CENTRAL OCHILTREE
COUNTIES UNTIL 515 AM CDT...

At 420 AM CDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Spearman, moving northeast at 40 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Perryton and Booker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A severe thunderstorm watch remains in effect until 500 AM CDT for
the Panhandle of Texas. A severe thunderstorm watch also remains in
effect until noon CDT for the Panhandle of Oklahoma...and the
Panhandle of Texas.

LAT...LON 3597 10097 3606 10109 3616 10109 3667 10060
      3650 10034
TIME...MOT...LOC 0920Z 220DEG 33KT 3610 10100

Schneider
Local storm report, Apr 21, 4:56 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
456 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     HAIL             STINNETT                35.82N 101.44W
04/21/2017  M1.50 INCH       HUTCHINSON         TX   PUBLIC

            PUBLIC CALLED AND REPORTED SLIGHTLY LARGER THAN PING
            PONG BALL SIZED HAIL IN STINETT.

&&

EVENT NUMBER AMA1700354

WEBER
Special weather statement, Apr 21, 5:05 AM CDT, 2 minutes before
Special Weather Statement
National Weather Service Amarillo TX
505 AM CDT FRI APR 21 2017

TXZ002-006-007-211030-
Hartley TX-Sherman TX-Moore TX-
505 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHERMAN...
NORTHEASTERN HARTLEY AND NORTHWESTERN MOORE COUNTIES UNTIL 530 AM
CDT...

At 505 AM CDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Hartley, or 14 miles west of Dumas, moving east at 35
mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Dumas and Cactus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until noon CDT for the
Panhandle of Texas.

LAT...LON 3606 10222 3606 10216 3609 10216 3617 10201
      3590 10191 3582 10228 3599 10234
TIME...MOT...LOC 1005Z 255DEG 29KT 3593 10221

14
Local storm report, Apr 21, 5:06 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
506 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 AM     HAIL             PERRYTON                36.39N 100.80W
04/21/2017  E1.50 INCH       OCHILTREE          TX   PUBLIC

&&

EVENT NUMBER AMA1700355

GUERRERO

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 10:23 PM CDTSpecial Weather StatementAMAWheeler37 min
Apr 21, 2:38 AM CDTSpecial Weather StatementAMADallam67 min
Apr 21, 2:46 AM CDTSpecial Weather StatementAMADallam59 min
Apr 21, 3:00 AM CDTSevere Thunderstorm WarningAMADallam, Hartley, Sherman60 min
Apr 21, 3:37 AM CDTAreal Flood AdvisoryAMADallam, Hartley3 hr
Apr 21, 3:48 AM CDTSevere Thunderstorm WarningAMAHansford, Hartley, Hutchinson, Moore, Sherman57 min
Apr 21, 4:14 AM CDTSpecial Weather StatementAMAHansford61 min
Apr 21, 4:16 AM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree59 min
Apr 21, 4:16 AM CDTSevere Thunderstorm WarningAMALipscomb19 min
Apr 21, 4:18 AM CDTSpecial Weather StatementAMAHartley57 min
Apr 21, 4:19 AM CDTSpecial Weather StatementAMAHutchinson56 min
Apr 21, 4:20 AM CDTSpecial Weather StatementAMAOchiltree55 min
Apr 21, 4:29 AM CDTSevere Thunderstorm WarningAMAHutchinson, Moore61 min
Apr 21, 4:34 AM CDTSevere Thunderstorm WarningAMALipscomb56 min
Apr 21, 4:40 AM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree, Roberts80 min
Apr 21, 4:55 AM CDTSevere Thunderstorm WarningAMACarson, Hutchinson, Moore, Potter65 min
Apr 21, 5:05 AM CDTSpecial Weather StatementAMAMoore25 min
Apr 21, 5:26 AM CDTSevere Thunderstorm WarningAMAHutchinson, Roberts34 min
Apr 21, 5:30 AM CDTSpecial Weather StatementAMAHansford, Moore, Sherman30 min
Apr 21, 5:33 AM CDTSpecial Weather StatementAMAHartley27 min
Apr 21, 5:53 AM CDTSevere Thunderstorm WarningAMACarson, Gray, Hemphill, Hutchinson, Roberts41 min
Apr 21, 5:55 AM CDTSpecial Weather StatementAMAHutchinson35 min
Apr 21, 6:11 AM CDTSpecial Weather StatementAMAHemphill49 min
Apr 21, 6:35 AM CDTSpecial Weather StatementAMARoberts25 min
Apr 21, 7:22 AM CDTSpecial Weather StatementAMAOchiltree38 min
Apr 21, 1:10 AM CDTSpecial Weather StatementAMACimarron65 min
Apr 21, 1:55 AM CDTSpecial Weather StatementAMACimarron65 min
Apr 21, 2:45 AM CDTSpecial Weather StatementAMATexas60 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.